# SDR USAA2009090392365

- Difficulty date: August 21, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,479 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654824054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON PLATE BETWEEN BS 1138 TO BS 1156, S10R.  REPLACED PLATE BETWEEN BS 1138 TO BS 1156, S10R IAW B737 SRM 51-10-02.
